7 days after IUI

Dear God, it is Day 7 after my IUI and I am experiencing weird cramps. More distinct and no imagination needed to feel them, usually on my left side. But I am not putting too much thoughts into it this time. Because it can be the progesterone pills I am taking.

Plus, this is my first IUI and I have to have zero expectation. To face the tens of time that is to come.

God please have mercy on us. I try to lead my life as best and righteous as I can.

20130716-000725.jpg

Advertisements

Leave a Reply

Fill in your details below or click an icon to log in:

WordPress.com Logo

You are commenting using your WordPress.com account. Log Out / Change )

Twitter picture

You are commenting using your Twitter account. Log Out / Change )

Facebook photo

You are commenting using your Facebook account. Log Out / Change )

Google+ photo

You are commenting using your Google+ account. Log Out / Change )

Connecting to %s